# SDR IPXA10163290

- Difficulty date: October 13, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 10,515 hours, 6,480 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN FLOOR PANEL 251CN IS PUNCTURED AT LOWER SURFACE.  ACCOMPLISHED REPAIR ON MAIN CABIN FLOORBOARD NR 251CN IAW EO A300-5320-38221-B PARA 6A.
